MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SLEEK PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. SLEEK PTA DILATATION CATHETER
Model Number 425-2522X
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device will be returned to bd for evaluation.The return of the device is still pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 425-2522x pta balloon dilatation catheter experienced a material rupture.This report was received from one source.This event involved one patient with no patient consequences.The patient¿s age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The result of the investigation is confirmed for the reported catheter rupture failure mode issue.The definitive root cause for the reported catheter rupture failure mode issue could not be determined based upon available information.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SLEEK PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8533001
Report Number9616666-2019-00046
Device Sequence Number19201008
Product Code LIT
UDI-Device Identifier00801741132407
UDI-Public(01)00801741132407
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2522X
Device Catalogue Number425-2522X
Device Lot NumberCMCX0021
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1